Semantic anomia without surface dyslexia

Weekes, B. S. and Robinson, G. (1997) Semantic anomia without surface dyslexia. Aphasiology, 11 8: 813-825. doi:10.1080/02687039708250457


Author Weekes, B. S.
Robinson, G.
Title Semantic anomia without surface dyslexia
Journal name Aphasiology   Check publisher's open access policy
ISSN 0268-7038
Publication date 1997-01-01
Sub-type Article (original research)
DOI 10.1080/02687039708250457
Open Access Status Not Open Access
Volume 11
Issue 8
Start page 813
End page 825
Total pages 13
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Psychology Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 19 Oct 2011, 21:26:53 EST by Gail Robinson on behalf of School of Psychology